Follow
Shengda Zeng
Shengda Zeng
Faculty of Mathematics and Computer Science, Jagiellonian University
Verified email at ylu.edu.cn
Title
Cited by
Cited by
Year
Chaos analysis and asymptotic stability of generalized Caputo fractional differential equations
D Baleanu, GC Wu, SD Zeng
Chaos, Solitons & Fractals 102, 99-105, 2017
1512017
Discrete chaos in fractional sine and standard maps
GC Wu, D Baleanu, SD Zeng
Physics Letters A 378 (5-6), 484-487, 2014
1272014
Evolutionary problems driven by variational inequalities
Z Liu, S Zeng, D Motreanu
Journal of Differential Equations 260 (9), 6787-6799, 2016
1012016
Partial differential variational inequalities involving nonlocal boundary conditions in Banach spaces
Z Liu, S Migórski, S Zeng
Journal of Differential Equations 263 (7), 3989-4006, 2017
932017
Lattice fractional diffusion equation in terms of a Riesz–Caputo difference
GC Wu, D Baleanu, ZG Deng, SD Zeng
Physica A: Statistical Mechanics and its Applications 438, 335-339, 2015
832015
A class of fractional differential hemivariational inequalities with application to contact problem
S Zeng, Z Liu, S Migorski
Zeitschrift für angewandte Mathematik und Physik 69 (2), 1-23, 2018
712018
Discrete fractional diffusion equation
GC Wu, D Baleanu, SD Zeng, ZG Deng
Nonlinear Dynamics 80 (1), 281-286, 2015
692015
Fractional differential equations of Caputo–Katugampola type and numerical solutions
S Zeng, D Baleanu, Y Bai, G Wu
Applied Mathematics and computation 315, 549-554, 2017
672017
Finite-time stability of discrete fractional delay systems: Gronwall inequality and stability criterion
GC Wu, D Baleanu, SD Zeng
Communications in Nonlinear Science and Numerical Simulation 57, 299-308, 2018
642018
Partial differential hemivariational inequalities
Z Liu, S Zeng, D Motreanu
Advances in Nonlinear Analysis 7 (4), 571-586, 2018
612018
Maximum principles for multi-term space-time variable-order fractional diffusion equations and their applications
Z Liu, S Zeng, Y Bai
Fractional Calculus and Applied Analysis 19 (1), 188-211, 2016
612016
A class of time-fractional hemivariational inequalities with application to frictional contact problem
S Zeng, S Migórski
Communications in Nonlinear Science and Numerical Simulation 56, 34-48, 2018
502018
Hyperbolic hemivariational inequalities controlled by evolution equations with application to adhesive contact model
S Migórski, S Zeng
Nonlinear Analysis: Real World Applications 43, 121-143, 2018
482018
Existence results for double phase implicit obstacle problems involving multivalued operators
S Zeng, Y Bai, L Gasiński, P Winkert
Calculus of Variations and Partial Differential Equations 59 (5), 1-18, 2020
432020
Positive solutions for nonlinear singular elliptic equations of p-Laplacian type with dependence on the gradient
Z Liu, D Motreanu, S Zeng
Calculus of Variations and Partial Differential Equations 58 (1), 1-22, 2019
392019
A class of differential hemivariational inequalities in Banach spaces
S Migórski, S Zeng
Journal of Global Optimization 72 (4), 761-779, 2018
382018
Differential variational inequalities in infinite Banach spaces
LIU Zhenhai, Z Shengda
Acta Mathematica Scientia 37 (1), 26-32, 2017
362017
Nonlinear evolutionary systems driven by mixed variational inequalities and its applications
Z Liu, D Motreanu, S Zeng
Nonlinear Analysis: Real World Applications 42, 409-421, 2018
342018
Mixed variational inequalities driven by fractional evolutionary equations
S Migórski, S Zeng
Acta Mathematica Scientia 39 (2), 461-468, 2019
322019
Noncoercive hyperbolic variational inequalities with applications to contact mechanics
S Zeng, S Migórski
Journal of Mathematical Analysis and Applications 455 (1), 619-637, 2017
312017
The system can't perform the operation now. Try again later.
Articles 1–20